# SDR SWAA2022032361777

- Difficulty date: October 29, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 39,714 hours, 23,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN 14 INCH CRACK ON FLOOR 24 INCHES FORWARD OF AFT CARGO DOOR (7253513) / R&R AFT CARGO FLOOR PANEL 140 BR IAW AMM 25-52-00
